Thursday, August 24, 2006

Paxil withdrawal + vertigo = sucks

So, apparently moderate exercise is very helpful for my paroxetine-withdrawal-induced vertigo. Vigorous exercise, not so much.

I rode my bicycle today for the first time in forever (e.g., years), and while the thigh muscles burned on the incline, I was able to keep my heartrate down until the last uphill bit. Fine, right? Except. I arrived at our big department semester kick-off meeting still flushed. Like bright red. My body temperature is not being adequately regulated just now (and no doubt the perimenopause stuff ain't helping), so I guess I've got a good excuse for sticking to moderate exercise for a while.

And I will be walking to school for the foreseeable future. Takes a bit longer, but at least I don't look like a lobster. A lobster in need of a shower.

1 comment:

Paxil Prescription Information said...

My name is Michael Smith and i would like to show you my personal experience with Paxil.

I am 40 years old. Have been on Paxil for 5 years now. Please be careful if coming off, i started to wean myself with out doctors help couldnt afford it. I went from 20 mgs to 10 mgs for a month, then 10 mgs to 5 mgs for a month. Because the 20 mgs were way to strong took 20 for 5 years and was always on edge. After about 1 month on 10 felt a little better. I stopped for 7 days completly and man did I feel like shit man I didn’t want to leave the house , shop! I just started back on 5 mgs to get it back in my system. Who know what is the right amount you have to be the test subject on yourself!

I have experienced some of these side effects-
Headaches, tremors, emotional wreck, just the blah's when I 1st started takin wasnt bad, cause I also way taken klonopin.

I hope this information will be useful to others,
Michael Smith